Pacific Journal of Mathematics

Simple paths on polyhedra.

J. W. Moon and L. Moser

Article information

Source
Pacific J. Math. Volume 13, Number 2 (1963), 629-631.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103035751

Zentralblatt MATH identifier
0115.41001

Mathematical Reviews number (MathSciNet)
MR0154276

Subjects
Primary: 55.10

Citation

Moon, J. W.; Moser, L. Simple paths on polyhedra. Pacific Journal of Mathematics 13 (1963), no. 2, 629--631. http://projecteuclid.org/euclid.pjm/1103035751.


Export citation

References

  • [1] T. A. Brown, Simple paths on convex polyhedra, Pacific J. Math., 11 (1961), 1211- 1214.
  • [2] G. A. Dirac, Some theorems on abstract graphs, Proc. London Math. Soc, (3) 2 (1952), 69-81.
  • [3] B. Grnbaum and T. S. Motzkin, Longest simple paths in polyhedral graphs, J. London Math. Soc, 37 (1962), 152-160.